# SDR UALA2009051801392

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 70,360 hours, 11,467 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 21SN04461
- Part serial: 177
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE OIL FILTER MESSAGE DISPLAYED.  MESSAGE REMAINED WHEN THRUST REDUCED AND AFTER ENGINE SHUTDOWN.  REPLACED OIL FILTER.  CHK C-D'S OK, RAN ENG, NO LEAKS NOTED.  PROBABLE PART IS OIL FILTER DIFF PRESSURE SWITCH, REPLACED SWITCH.
